I was sick with the cold germ which then got my Asama going strong.I had to start using combivent to help me breath and slow down a little of my coughing but tonight I think I inhaled to much of it . Cause right after I inhaled the Combivent my chest starting hurting really bad, right in the middle of my chest and it has been like four hours sense and my chest still hurts. What the heck.. Has this happen to any one before?
- Combivent Information for Consumers
- Combivent Information for Healthcare Professionals (includes dosage details)
- Side Effects of Combivent (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband used to take ventolin. at the moment he is out of the med... ,but he has combivent is it?
Posted 24 Sep 2010 • 1 answer
Posted 4 Feb 2013 • 1 answer
Posted 4 Jan 2014 • 1 answer
Posted 18 Nov 2014 • 2 answers
Posted 7 Nov 2016 • 0 answers